This sounds most unpleasant, and I am sorry to hear about this. I recommend that you speak with your doctor
. One of the first things that comes to mind is the possibility of allergies. If you have recently been exposed to any new medications, soaps, shampoos, detergents, or anything in your environment, you could be having an allergic reaction. The specific distribution of your bumps is not entirely consistent with allergies however, which does cause one to consider other options. Eczema is a common skin ailment that is more common among those with asthma
and allergies. It is manifest by dry, itchy, red spots or patches that can show up on any body part, including some of those that you are describing. Just like with allergies, there are some over the counter medications that can help with your symptoms. The wide spread nature of your problem implies that, ultimately, you will need to speak with a doctor about them, however. Other possible explanations include psoriasis
and a host of other ailments, some infectious and some having more to do with your body and overall health. Fortunately, your doctor should be able to help you feel better soon after a physical exam and some questions. Please speak with your doctor.